# SDR G1IA202402095055

- Difficulty date: February 5, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N607FJ
- Make and model: Beech B200
- Aircraft serial: BB1963
- Aircraft time: 7,526 hours, 8,338 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646287
- Part serial: 11960955E
- Condition: Inoperative
- Location: Nlg
- Part time: 173 hours, 183 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOWN AND LOCKED GREEN INDICATOR LIGHT DID NOT ILLUMINATE.
